Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cactuscalypso

Eyebrow, nose, upper lip sweating: Accutane

Recommended Posts

Hello all,

So, I am about 4 months in on accutane; first 3 months I was on 30mg/day, and this previous month I was on 40mg/day. Before this past month I noticed a very slight increase in sweating in my eyebrows. This month It has definitely increased. I can't find too much about this on this site or any other site. I have contacted my derm and waiting for a response, but I was hoping maybe someone could tell me if this is potentially a permanent side effect? There is absolutely no history of hyperhidrosis in my family and I have never had this issue before. Has anyone had this side effect and it gone away upon discontinuation of accutane? 

Thanks for any responses.

Share this post


Link to post
Share on other sites

Thanks macleod! I had seen that thread before. I was hoping to mainly hear from people who had maybe experienced this side effect and it going away after stopping the medication. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×